# SDR SWAA2021071528639

- Difficulty date: March 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF IS CORRODED ALONG EDGES AND HEAVILY DINGED AND GOUGED / AFT CARGO FLOOR PANEL 140CF IS CORRODED ALONG EDGES AND HEAVILY DINGED AND GOUGED. REMOVED DAMAGE FROM PANEL IAW SRM 51-10-02-0G. EVALUATED MATERIAL LOSS; DETERMINED TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. VERIFIED MATERIAL FOR NEW PANEL; FABRICATED IAW AMM 25-52-01-201-801. TREATED IAW AMM 51-21-41-370-801. PRIMED IAW AMM 51-21-72-370-804.
